A priori error estimates for a mixed finite element discretization of the Richards' equation

Beitrag in einer Fachzeitschrift
(Originalarbeit)


Details zur Publikation

Autorinnen und Autoren: Schneid E, Knabner P, Radu AF
Zeitschrift: Numerische Mathematik
Verlag: Springer Verlag (Germany)
Jahr der Veröffentlichung: 2004
Band: 98
Heftnummer: 2
Seitenbereich: 353-370
ISSN: 0029-599X


Abstract


A mixed finite element discretization is applied to Richards' equation, a nonlinear, possibly degenerate parabolic partial differential equation modeling water flow through porous medium. The equation is considered in its pressure formulation and includes both variably and fully saturated flow regime. Characteristic for such problems is the lack in regularity of the solution. To handle this we use a time-integrated scheme. We analyze the scheme and present error estimates showing its convergence.


FAU-Autorinnen und Autoren / FAU-Herausgeberinnen und Herausgeber

Knabner, Peter Prof. Dr.
Lehrstuhl für Angewandte Mathematik (Modellierung und Numerik)


Einrichtungen weiterer Autorinnen und Autoren

University of Bergen / Universitetet i Bergen


Zitierweisen

APA:
Schneid, E., Knabner, P., & Radu, A.F. (2004). A priori error estimates for a mixed finite element discretization of the Richards' equation. Numerische Mathematik, 98(2), 353-370. https://dx.doi.org/10.1007/s00211-003-0509-2

MLA:
Schneid, Eckhard, Peter Knabner, and Adrian Florin Radu. "A priori error estimates for a mixed finite element discretization of the Richards' equation." Numerische Mathematik 98.2 (2004): 353-370.

BibTeX: 

Zuletzt aktualisiert 2019-10-07 um 11:21